MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 08053723001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: "hi" mg/dl (greater than 600 mg/dl), 48 mg/dl, 70 mg/dl, 66 mg/dl, 52 mg/dl, and 49 mg/dl.

Brand Name
ACCU-CHEK ® GUIDE TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key15349241
Report Number3011393376-2022-02635
Device Sequence Number20210121
Product Code NBW
UDI-Device Identifier00365702726109
UDI-Public00365702726109
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K160944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/18/2023
Device Model Number08053723001
Device Catalogue Number08053723001
Device Lot Number103295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale
Patient Weight72 KG